# SDR SIMA200915402SUP

- Difficulty date: May 31, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 145,581 hours, 15,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LAST LAMP ON FLOOR EXIT LIGHTS INOPERATIVE.  NO FURTER CORECTIVE ACTION REQUIRED LAST LIGHTS ON EMB-135 ARE NOT OPERATIONAL AS PART OF DESIGN.
